[Home ] [Archive]    
:: Volume 6, Issue 2 (3-2010) ::
JSRI 2010, 6(2): 231-242 Back to browse issues page
A Two-parameter Balakrishnan Skew-normal Distribution
Wahab Bahrami1, Hamzeh Agahi, Hojat Rangin
1- , W.Bahrami@yahoo.com
Abstract:   (3461 Views)

In this paper, we discuss a generalization of Balakrishnan skew-normal distribution with two parameters that contains the skew-normal, the Balakrishnan skew-normal and the two-parameter generalized skew-normal distributions as special cases. Furthermore, we establish some useful properties and two extensions of this distribution. 

Keywords: Skew-normal distribution, Balakrishnan skew-normal distribution, orthant probability, moment generating function
Full-Text [PDF 273 kb]   (2100 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/01/19 | Accepted: 2016/01/19 | Published: 2016/01/19
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bahrami W, Agahi H, Rangin H. A Two-parameter Balakrishnan Skew-normal Distribution. JSRI 2010; 6 (2) :231-242
URL: http://jsri.srtc.ac.ir/article-1-112-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 6, Issue 2 (3-2010) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 29 queries by YEKTAWEB 4570